# SDR USAAD97072

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL/SRQ - FLT 2198 - AFTER TAKEOFF, NOSE AND LEFT MAIN GEAR WOULD NOT RETRACT.  PUT GEAR DOWN AND GOT THREE GREEN LIGHTS.  RETURNED TO FIELD.  SWUNG GEAR NUMEROUS TIMES.  NO DEFECTS NOTED.  (X)
